| Catalog Number |
RBY2C3260 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/03/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the gastric varices using ruby coils and a lantern delivery microcatheter (microcatheter).During the procedure, while advancing the ruby coil through the lantern in the target vessel, the physician noticed the pusher assembly of a ruby coil was kinked approximately one-third into the lantern; therefore, the ruby coil was removed.The procedure was completed using another ruby coil and the same lantern.There was no report of an adverse effect to the patient.